MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 6.5MM CANNULATED SCREW 32MM THREAD 80MM; SCREW,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 6.5MM CANNULATED SCREW 32MM THREAD 80MM; SCREW,FIXATION,BONE
Model Number 208.438
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/ investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient underwent a hardware removal on (b)(6) 2021.One (1) 6.5mm cannulated screw 32mm thread 80mm and one (1) washer 13.0mm were explanted from the pelvis due to pain.The procedure was successfully completed without surgical delay.The patient outcome is unknown.Concomitant device reported: unk - plate: (part # unknown; lot # unknown; quantity: 1).This report is for one (1) 6.5mm cannulated screw 32mm thread 80mm.This is report 1 of 2 for (b)(4).

Brand Name
6.5MM CANNULATED SCREW 32MM THREAD 80MM
Common Device Name
SCREW,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11330322
Report Number2939274-2021-00865
Device Sequence Number934243
Product Code HWC
UDI-Device Identifier10886982149435
UDI-Public10886982149435
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K161616
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number208.438
Device Catalogue Number208.438
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/27/2021
Initial Report FDA Received Date02/15/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;